A monotonic relationship between the variability of the infectious period and final size in pairwise epidemic modelling

Vizi, Zsolt, Kiss, István Zoltán, Miller, Joel C., Röst, Gergely: A monotonic relationship between the variability of the infectious period and final size in pairwise epidemic modelling.
Journal of Mathematics in Industry, 9. Azonosító: 1-Terjedelem: 15 p. ISSN 2190-5983 (2019)

[img] Text
s13362-019-0058-7 - Published Version

Download (1MB)
Item Type: Article
Szerzők száma: 4
Journal or Publication Title: Journal of Mathematics in Industry
Date: 2019
Volume: 9
Page Range: Azonosító: 1-Terjedelem: 15 p
ISSN: 2190-5983
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30533849
DOI id: https://doi.org/10.1186/s13362-019-0058-7
Date Deposited: 2020. Apr. 09. 10:59
Last Modified: 2020. Apr. 09. 10:59
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18527
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year